Goody's Nighttime Powder, Pain Reliever & Sleep Aid with Acetaminophen & Diphenhydramine Citrate, Caffeine Free, 16 Count
Stock Expiry Date: 18-05-2027
Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Goody’s Nighttime Pain Relief Powder formula works fast to relieve pain and help reduce fever
- Each packet contains 500 mg acetaminophen, 38 mg diphenhydramine citrate, and is caffeine free
- Goody’s Nighttime over-the-counter medication powder comes in convenient, on-the-go stick packs
- Headache relief packets are individually wrapped, making them ideal for travel medicine kits
- Contains 1 box of Goody’s Nighttime Headache Powder, 16 stick powders; for use by adults and children 12 years and older
| Ingredients | Magnesium Stearate, Potassium Chloride, Glycine, fumaric acid, sodium benzoate, Silica Gel, Lactose Monohydrate, Docusate Sodium, Active Ingredients: In Each Powder: Acetaminophen (500 mg), Diphenhydramine Citrate (38 mg). Purpose: Pain Reliever, Nighttime Sleep-Aid. Inactive Ingredients: Citric Acid, Sodium Citrate Dihydrate. |
| Model Name | Goody's PM Nighttime Powder, Acetaminophen 500mg, Dissolve Packs For Pain with Sleeplessness, 16 Individual Packets |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Ingredients | Tea, Sodium Benzoate, Potassium Chloride, Glycine, Lactose Monohydrate, Docusate Sodium, Active Ingredients: In Each Powder: Acetaminophen (500 Mg), Diphenhydramine Citrate (38 Mg). Purpose: Pain Reliever, Inactive Ingredients: Citric Acid, Fumaric, Silica Gel, Sodium Citrate Dihydrate. |
| Brand | Goody's |
| Flavor | Unscented |
| Unit Count | 16 Count |
| Item Form | Powder stick |
| Product Benefits | Pain |
| Number Of Items | 1 |
| Dosage Form | Powder |
| Manufacturer | Prestige Consumer Healthcare |
| Item Dimensions L X W X H | 1.26 X 3.54 X 3.66 Inches |
| Product Type | Acetaminophen |
| Specific Uses For Product | Headache |
| Active Ingredients | Diphenhydramine |
| Upc | 042037102951 |
| Global Trade Identification Number | 00042037102951 |
| Package Type Name | Box |
| Net Content Count | 16 Count |
| Product Type | Medication |
| Brand | Goody's |
| Brand Name | Goody's |
| Age Range Description | For Adults and Children 12 years and older |
| Container Type | packet |
| Manufacturer Part Number | 10042037102958 |
| Model Number | 10042037102958 |
| Item Dimensions | 1.26 x 3.54 x 3.66 inches |
| Additional Features | Fast-Acting |
| Target Use Body Part | Back |
-
5% off when you buy 4 or more.
-
Get 5% off your next purchase.
-
Orders are processed and shipped from Brooklyn, USA.
-
Enjoy free delivery on orders above AR$ 290,000.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWIEYHB56GE3QV |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Barcode |
042037102951 |
Tags |
Goody’s Nighttime Headache Relief Powder provides pain relief fast. Get temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Each powder packet includes 500 mg acetaminophen, 38 mg diphenhydramine citrate, and is caffeine free to help you sleep. Treat pain two ways: pour the easy to swallow Goody’s powder directly on your tongue followed by a non-alcoholic beverage or mix into a non-alcoholic drink of choice. Goody’s Nighttime over-the-counter medication powder comes in convenient, on-the-go stick packs for fast pain relief wherever you are, whenever you need it. Toss in travel medicine kits for strong, non-prescription pain relief. Contains Goody’s Nighttime Headache Relief Powder; stick powders are for adults and children 12 years and older. Goody’s Headache Relief Powder is FSA-eligible and HSA-eligible in the US. For fast pain relief, Get To Good.
Important information
Safety Information
B00ANL5678
Ingredients
Active Ingredients: In Each Powder: Acetaminophen (500 mg), Diphenhydramine Citrate (38 mg). Purpose: Pain Reliever, Nighttime Sleep-Aid. Inactive Ingredients: Citric Acid, Docusate Sodium, Fumaric Acid, Glycine, Lactose Monohydrate, Magnesium Stearate, Potassium Chloride, Silica Gel, Sodium Benzoate, Sodium Citrate Dihydrate.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
1.26 x 3.54 x 3.66 inches; 1.45 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Disclaimer
Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.









